Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 345, NWS Des Moines, IA

September 18, 2007Audubon County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Sep 18, 2007, 7:25 PM CDT for Audubon County, Iowa. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2007, 7:25 PM CDT (00:25 UTC)
Expired
Sep 18, 2007, 8:15 PM CDT
In force
50 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Audubon County, IA

The radar

The Des Moines radar (KDMX), 102 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 7:32 PM CDTTSTM WND GST 64Audubon, IAAUDOBON COMMUNITY SCHOOL NET...SAUI4
Sep 18, 7:38 PM CDTTSTM WND GST 604 E Audubon Airport, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.4 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 190025
SVRDMX
IAC009-190115-
/O.NEW.KDMX.SV.W.0345.070919T0025Z-070919T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
725 PM CDT TUE SEP 18 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUDUBON COUNTY IN WEST CENTRAL IOWA...

* UNTIL 815 PM CDT.

* AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF AUDUBON...OR
  ABOUT 48 MILES SOUTHEAST OF IDA GROVE...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AUDUBON BY 735 PM CDT...

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4186 9510 4185 9476 4160 9475 4159 9473
      4151 9473 4151 9507 4159 9507 4160 9511
      4176 9511
TIME...MOT...LOC 0025Z 256DEG 32KT 4172 9504

$$

COGIL
2 follow-up statements
000 
WWUS53 KDMX 190034
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
733 PM CDT TUE SEP 18 2007

IAC009-190115-
/O.CON.KDMX.SV.W.0345.000000T0000Z-070919T0115Z/
AUDUBON IA-
733 PM CDT TUE SEP 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR AUDUBON COUNTY...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR AUDUBON...OR ABOUT 51
MILES SOUTHEAST OF IDA GROVE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN AUDUBON COUNTY AT 750 PM CDT

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

AT 732 PM...A SCHOOLNET SITE IN AUDUBON REPORTED A WIND GUST OF 64 
MPH.

LAT...LON 4186 9510 4185 9476 4160 9475 4159 9473
      4151 9473 4151 9507 4159 9507 4160 9511
      4176 9511
TIME...MOT...LOC 0033Z 251DEG 36KT 4172 9493

$$

COGIL
000 
WWUS53 KDMX 190105
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
805 PM CDT TUE SEP 18 2007

IAC009-190115-
/O.EXP.KDMX.SV.W.0345.000000T0000Z-070919T0115Z/
AUDUBON IA-
805 PM CDT TUE SEP 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR AUDUBON COUNTY EXPIRES AT 815
PM CDT...

AT 804 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4186 9510 4185 9476 4160 9475 4159 9473
      4151 9473 4151 9507 4159 9507 4160 9511
      4176 9511
TIME...MOT...LOC 0105Z 251DEG 36KT 4182 9452

$$

COGIL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 7:00 PM CDT, 25 minutes earlier.

Area forecast discussion, Sep 18, 7:00 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
700 PM CDT TUE SEP 18 2007

...UPDATED AVIATION DISCUSSION...

.SYNOPSIS...
110KT JET SEGMENT LIFTING INTO SRN CANADA THIS AFTERNOON WITH MID MO
VALLEY IN FAVORED ENTRANCE REGION DIVERGENCE AHEAD OF HIGH PLAINS
SHRT WV.  TWO DISTINCT AREAS OF QG FORCING EVIDENT WITH WV EMBEDDED
IN TROUGH...LIFTING NEWD OUT OF ERN DAKOTAS AND TOWARD IA FROM KS.
CONVECTION IN DEEP MOISTURE FETCH TO OUR S AND W EXPANDING IN
INTENSITY AS CAPE/CIN INCREASE/DECREASE RESPECTIVELY WITH 20-30KT
0-1KM SHEAR PUSHING INTO IA.  HEAVY RAIN ENVIRONMENT PUSHING
CLIMATOLOGICAL EXTREMES WITH PWS JUST UNDER 1.90 INCHES AND WARM
CLOUD DEPTHS AROUND 12KFT.

OTHER AREA OF CONCERN FARTHER W INTO NE PER RECENT SPC MCD IN BETTER
CONVERGENCE.  19Z SFC ANLYS SHOWS CDFNT FM KS THROUGH NE INTO WRN MN
WITH WV ALONG NE/KS BORDER.

&&

.SHORT TERM...TONIGHT THROUGH THU NIGHT
INITIAL CONCERN OBVIOUSLY CONVECTIVE TRENDS TONIGHT.  EXPECT THESE
TWO WAVES OF TSTMS POSSIBLY MERGING TOGETHER LATER TONIGHT AND
LIFTING OUT OF FORECAST AREA...AT OR LEAST INTO EASTERN PORTIONS BY
06Z.  WOULD EXPECT MORE SIGNIFICANT AREA FOR US TO BE CURRENT KS/MO
STORMS.  ALL THREATS OF SVR WX ON THE TABLE AND PRIMARILY SERN HALF
ALTHOUGH NO PARTICULAR ONE TOO HIGH AT THE MOMENT.  HAIL...WIND AND
LOW TOP TORNADO THREATS MAY INCREASE THERE SLIGHTLY AS TEMPS PUSH
INTO THE 80S BUT THICKER CLOUD COVER MAY KEEP WRN AREAS OUT OF THE
SVR THREAT.  EVEN IF NE/KS CONVECTION REACHES IA...DEBRIS CLOUDS AND
LOSS OF HEATING SHOULD DIMINISH SVR CHANCES SOMEWHAT.
AFOREMENTIONED HEAVY RAIN PARAMETERS POINT TOWARD LOCALLY HEAVY
RAINS WHICH ARE TAGGED IN FORECAST WORDING...MAINLY CENTRL INTO ERN
SECTIONS...BUT PROGRESSIVE NATURE OF SYS AND RELATIVELY DRY GROUND
SHOULD PRECLUDE MUCH IN THE WAY OF FLOODING.

FNTL BNDRY AND LARGE SCALE FORCING SHOULD EXIT OFF TO THE EAST EARLY
TOMORROW MORNING WITH FAIR WX ANTICIPATED WED AS HIGH BUILDS INTO
UPPER MO/MS RIVER VALLEYS. RETURN FLOW/ISENT LIFT WED NIGHT INTO THU
LEAD TO TEMPORAL AND SPACIAL EXPANSION OF SLIGHT CHANCES...BUT THAT
IS CURRENT EXTENT OF PCPN WORDING TO END THE WORK WEEK.  THIS MAY
NEED TO BE REVISITED AND HIT HARDER CLOSER TO WETTER GFS SOLUTION IF
TRENDS CONTINUE HOWEVER.

NO BIG DEVIATIONS FROM GUIDANCE BLEND FOR MINS THROUGH PERIOD
ALTHOUGH NUDGED TOWARD LOW END WED NIGHT AND HIGHER END THU NIGHT
DURING RETURN FLOW.  FORECAST SOUNDINGS AND MIXING IN NLY/NELY FLOW
SUGGEST KEEPING THINGS TOWARD LOW END OF GUIDANCE WED...AND EVEN THU
ALTHOUGH WINDS DO SWING SELY.

.LONG TERM...FRI THROUGH TUE
PERIOD BEGINS WITH SHRT WV AND WEAK FNT JUST BRUSHING NRN PLAINS
INTO THE GREAT LAKES.  SYNOPTIC FORCING AND SATURATION POTENTIAL
REMAINS TO THE NORTH AND SUFFICIENT MLCIN SEEMS TO BE IN PLACE TO
PRECLUDE DEVELOPMENT ALONG FRONT AND CONVERGENCE SO WILL KEEP FCST
DRY WHICH IS ALSO SUGGESTED BY GEFS PCPN PROBS.

LATER IN THE WEEKEND MOST MODELS ARE IN AGREEMENT AMPLIFYING PATTERN
WITH RIDGE BUILDING INTO UPPER MS VALLEY AND GREAT LAKES.  LITTLE
PCPN THREAT WITH TEMPS MAIN FOCUS.  CONSIDERING STRONG SLY FLOW AND
MIXING POTENTIAL SEE NO REASON WHY WE WOULD NOT APPROACH MOS
GUIDANCE.

QUESTION BY NEXT WEEK WILL BE WHEN TO RE-INTRODUCE PCPN.  CANNOT
ARGUE WITH HPC BLEND OF ECMWF/GEFS WHICH ALSO SHOWS SIMILARITIES TO
GEM AND 06Z GFS.  THIS SCENARIO BRINGS FRONT THROUGH AROUND MON/MON
EVE WITH THE POTENTIAL FOR LIGHTER MID LEVEL FORCING AND PCPN BEHIND
FRONT BUT AHEAD OF TROUGH INTO TUE.

&&

.AVIATION...19/00Z
THUNDERSTORMS ONGOING ACROSS THE AREA AND WILL AFFECT ALL TAF SITES
THROUGH 06Z AND HAVE INCLUDED. THERE WILL BE A FEW HOUR LULL BETWEEN
THE LINE OF STORMS TO THE EAST AND THE ONE MOVING INTO WESTERN IA
WHERE CONDITIONS WILL IMPROVE TO VFR. FRONTAL BOUNDARY WILL ENTER
CENTRAL IA THOUGH LOW LEVEL MOISTURE WILL NOT CLEAR OUT COMPLETELY
TOWARDS MORNING. SOME STRATUS AND FOG IS POSSIBLE FROM 10-14Z WITH
SOME LOCAL IFR CONDITIONS POSSIBLE ESPECIALLY NEAR FOD AND MCW.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

LONG TERM/SHORT TERM...BSS/KJ
AVIATION...DONAVON
Hazardous weather outlook, Sep 18, 3:27 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
327 PM CDT TUE SEP 18 2007

IAZ004>006-015-016-023>025-033>035-044>046-057-058-070-071-081-
092-191100-
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-
WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON-
GUTHRIE-CASS-ADAIR-ADAMS-TAYLOR-
327 PM CDT TUE SEP 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PORTIONS OF CENTRAL
IOWA...GENERALLY WEST OF BEDFORD...FORT DODGE AND FOREST CITY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS UNTIL MID EVENING.
ISOLATED DAMAGING WIND GUSTS TO 60 MPH AND PENNY SIZED HAIL ARE
POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL MAY OCCUR...PRODUCING
1 TO 2 INCHES OF RAIN IN A SHORT TIME. THIS WOULD CAUSE URBAN
STREET FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR ADDITIONAL THUNDERSTORMS MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED UNTIL MID EVENING. RAINFALL REPORTS
WOULD BE APPRECIATED AS WELL.

IAZ007-017-026>028-036>039-047>050-059>062-072>075-082>086-
093>097-191100-
WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-
BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-
MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
327 PM CDT TUE SEP 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
IOWA...GENERALLY ALONG AND EAST OF I-35.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS UNTIL LATE
EVENING...ESPECIALLY EAST OF I-35 AND SOUTH OF HIGHWAY 30. DAMAGING
WIND GUSTS TO 60 MPH AND PENNY SIZED HAIL ARE THE PRIMARY WEATHER
THREAT. AN ISOLATED SHORT-LIVED TORNADO IS ALSO POSSIBLE UNTIL
SUNSET. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE WITH
TOTALS REACHING 1 TO 2 IN A SHORT PERIOD OF TIME. THIS MAY RESULT
IN PONDING OF WATER ON ROADS AND URBAN STREET FLOODING...BUT IS
NOT EXPECTED TO CAUSE SIGNIFICANT RISES IN SMALL STREAMS AND
CREEKS. THE MOST LIKELY AREA FOR HEAVY RAINFALL WILL OCCUR JUST
EAST OF I-35 UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR ADDITIONAL THUNDERSTORMS MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED UNTIL LATE EVENING. RAINFALL REPORTS
WOULD BE APPRECIATED AS WELL.

JUNGBLUTH

In the hours before

Local storm report, Sep 18, 4:47 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
447 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND GST     CORYDON                 40.76N 93.32W
09/18/2007  M69 MPH          WAYNE              IA   MESONET

            FROM KCCI TV SCHOOLNET.

&&

COGIL
Local storm report, Sep 18, 5:19 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
519 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     CORYDON                 40.76N 93.32W
09/18/2007                   WAYNE              IA   LAW ENFORCEMENT

            LARGE TREES OVER ROAD IN SOUTH CORYDON. BEING CLEARED BY
            BACKHOE.

&&

COGIL
Local storm report, Sep 18, 5:28 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
528 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     5 E HUMESTON            40.86N 93.40W
09/18/2007                   WAYNE              IA   TRAINED SPOTTER

            LARGE 20 INCH DIAMETER ASH TREE SPLIT IN HALF...ALONG
            WITH SEVERAL OTHER LARGE TREE LIMBS DOWN IN THE TOWN OF
            CAMBRIA...INCLUDING ONE 18 INCH DIAMETER TREE LIMB.

&&

PODRAZIK
Local storm report, Sep 18, 5:59 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
559 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     2 NW MONTEZUMA          41.60N 92.55W
09/18/2007  M69 MPH          POWESHIEK          IA   TRAINED SPOTTER

            MEASURED WIND GUST CAUSING TREE LIMB DAMAGE

&&

RDONAVON
Local storm report, Sep 18, 6:04 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
604 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     CORYDON                 40.76N 93.32W
09/18/2007                   WAYNE              IA   EMERGENCY MNGR

            4 FOOT DIAMETER TREE UPROOTED...ALONG WITH SEVERAL 10 TO
            20 INCH TREE LIMBS...WHICH INCLUDED MANY HARD WOOD TREES
            DOWN IN THE TOWN OF CORYDON. ONE HOUSE HAD SEVERAL
            SHINGLES AND A HALF SHEET OF PLYWOOD BLOWN OFF AT THE
            CHIMNEY. ONE LARGE TREE DOWN ON ROOF OF ELEMENTARY SCHOOL
            IN THE SOUTHWEST CORNER OF CORYDON.

&&

PODRAZIK
Local storm report, Sep 18, 7:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
710 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     SSW LA PORTE CITY       42.31N 92.19W
09/18/2007                   BLACK HAWK         IA   BROADCAST MEDIA

            8 TO 10 INCH TREE BRANCES DOWN BLOCKING ROAD AT IOWA AND
            SYCAMORE. FROM KWWL TV.

&&

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:40 PM CDTSevere Thunderstorm WarningDMXGuthrie50 min
Sep 18, 8:04 PM CDTSevere Thunderstorm WarningDMXGreene41 min
Sep 18, 8:11 PM CDTSevere Thunderstorm WarningDMXDallas49 min
Sep 18, 8:20 PM CDTSevere Thunderstorm WarningDMXBoone40 min
Sep 18, 8:42 PM CDTSevere Thunderstorm WarningDMXPolk48 min
Sep 18, 8:56 PM CDTSevere Thunderstorm WarningDMXStory38 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.